Istituto di Scienza e Tecnologie dell'Informazione     
Lucchesi M., Pagni A. Longitudinal oscillations of bimodular rods. In: International Journal of Structural Stability and Dynamics, vol. 5 (1) pp. 1 - 18. World Scientific Publishing Company, 2005.
In this paper we consider the longitudinal vibrations of bimodular rods. After proving the equivalence between the entropy condition and Lax condition (whenever this latter is applicable) we go on to consider the Riemann problem and prove that a unique solution always exists except for the special case of no-tension materials. This procedure allows for easy determination of explicit solutions.
Subject Dynamics
Bimodular materials
Shock waves
J.2 Physical Sciences and Engineering

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional